# SDR SWIA200515520

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 28,716 hours, 24,388 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL, CAUTION MSG AFTER TAKEOFF RETURN TO SLC.   REMOVED CONTAMINATION FROM CAPT PITOT TUBE.  PURGED PITOT PROBE OF CONTAMINATION.  OPERATIONAL CHECK GOOD IAW MM 27-35-05; 27-35-01 AND 34-11-00.
